Itchy Body After Taking TB Gland Medicine?

Illustration of Itchy Body After Taking TB Gland Medicine?
Illustration: Itchy Body After Taking TB Gland Medicine? podiatrytoday.com

hello i am 19 years old and already 3 months i have tb glands and just one month ago i was given a drug program for 6 months and i also took the drug regularly every day, initially there were no side effects but after i took this drug for 10 days i felt itching and burning very badly all over my skin from head to toe, and appeared a red rash, then a very high fever, and nausea, after I was treated and was declared allergic to the drug by Dr. Pulmonary Specialist that drug stopped but I was confused after stopping the drug, I did not experience the above symptoms, but the lumps in my neck were multiplying, what’s the solution? thank you

1 Answer:

Hello!


Thank you for the question on HealthReplies.com,


Tuberculosis is a disease caused by infection with Mycobacterium tuberculosis. Tuberculosis disease generally enters the human body through the respiratory tract and attacks the lungs, although tuberculosis infection can occur in various organs in the human body such as the digestive tract, lymph nodes, spinal cord or brain. In tuberculosis infection the lungs can cause classic symptoms of cough that persists for a long time, accompanied by weight loss, night sweats, can be accompanied by cough with phlegm or bloody cough.


In establishing the diagnosis of tuberculosis, it is necessary to take an anamnesis regarding the complaints you are experiencing, a physical examination of your condition, as well as supporting examinations such as blood tests, sputum examinations and imaging examinations in the form of chest X-rays. After the diagnosis is erect, treatment will be given with several types of drugs that aim to overcome bacterial infections. Some reactions to treatment can occur such as allergic reactions to some tuberculosis treatments.


It is advisable to consult a pulmonary physician regarding the treatment of gland tuberculosis for further examination and management. It can be considered changing the type of tuberculosis treatment given if there is an allergic reaction to certain types of treatment. It is also necessary to follow up regularly to see the treatment response. If the complaint is burdensome or the number of lumps increases, consult a doctor immediately.


Avoid stopping or changing your own treatment regimen without doctor's instructions, taking medication regularly, following up regularly according to schedule, maintaining good and regular eating patterns and activities, getting enough rest.


Hopefully this information can help you,


Regards.

: by

Related Question

Cause Children Aged 3 Years Do Not Want To Be Invited To Study Or Sing?

Cause Children Aged 3 Years Do Not Want To Be Invited To Study Or Sing?

(1 year ago)

Hello doctor, if my child is invited to study or sing how can I do it … I am only 3 years old...

What Are The Characteristics And Treatment Of Perioral Dermatitis?

What Are The Characteristics And Treatment Of Perioral Dermatitis?

(1 year ago)

Good night,. I have felt some pain in the area around my mouth this month. Around my mouth, it not only stung but blushed like burning with a firm line (dark) on the edge. (more in...

Infants Have Not Been Immunized For DPT At The Age Of 5 Months.?

Infants Have Not Been Immunized For DPT At The Age Of 5 Months.?

(1 year ago)

Mlm … I want to ask that my child has just been immunized at the age of 3 months, and now he is 5 months 17 days, but until now I have never had a 1.2, and 3, DPT immunizatio...

Leave a Reply

Your email address will not be published. Required fields are marked *